Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 7 found articles
 
 
  Choice-free duality for orthocomplemented lattices by means of spectral spaces
 
 
Title: Choice-free duality for orthocomplemented lattices by means of spectral spaces
Author: McDonald, Joseph
Yamamoto, Kentarô
Appeared in: Algebra universalis
Paging: Volume 83 () nr. 4 pages xx
Year: 2022-08-07
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 7 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands